# SDR DALA12012789220

- Difficulty date: September 21, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 34,305 hours, 23,719 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Adjust
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED TENSION ON STAIRWING CEILING LIFT CABLES AND FOUND TO BE LOW, READJUSTED IAW AMM.  OK FOR SERVICE.
